After the week of my period (November 13-19) On November 20, I was supposed to start my new pill pack but it did not come in the mail on time. That Tuesday (November 22) I had to call in a prescription from my gynocologist. I took 2 pills on Tuesday and also 2 on Wednesday. Late Wednesday night/Thursday morning I had sex and used a condom knowing there was a risk with the missed pills. However, the condom broke. So I then took Plan B about 18 hours after the incident. I didn't have too bad of symptoms, but last night, almost 12 days after taking Plan B I was having some cramping accompanied by very light brown spotting and also what looked like vaginal mucus. Is it normal for Plan B to give those symptoms that many days after taking it? I ask because I get my periods every 3 months and cannot just simply wait for my next period so I'm a little stressed out about the situation. Please help. Thanks!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2015 • 1 answer
Posted 25 Apr 2015 • 2 answers
Posted 12 Feb 2016 • 1 answer
Posted 13 Jun 2016 • 2 answers
Posted 28 Aug 2016 • 2 answers